# SDR C2XA02IA155

- Difficulty date: August 3, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake
- Part number: 3635001001
- Part serial: 01599A
- Condition: Failed
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

CREW REPORTED THAT ON DESCENT THE FLAPS WOULD NOT EXTEND.  THE AIRCRAFT ACCOMPLISHED AN EMERGENCY DESCENT AND LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT FLAP TRANSMISSION BRAKE TO HAVE FAILED.  THE AFFECTED FLAP BRAKE WAS REMOVED AND REPLACED, THE SYSTEM OPERATIONALLY CHECKED, AND THE AIRCRAFT RETURNED TO SERVICE.
